# SDR CA000801009

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 212010782101
- Condition: Failed
- Location: T/R Hub
- Part time: 294 hours
- Component: T/R Hub, 212010701055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R BECAME UNBALANCED. INSPECTED HUB AND FOUND BEARING TEFLON LINER CAME OFF FROM OUTER RACE.
